Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Semistable reduction for $ G$-bundles on curves


Author: Jochen Heinloth
Journal: J. Algebraic Geom. 17 (2008), 167-183
DOI: https://doi.org/10.1090/S1056-3911-07-00476-6
Published electronically: July 12, 2007
Addendum: J. Algebraic Geom. 19 (2010), 193-197.
MathSciNet review: 2357683
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a semistable reduction theorem for principal bundles on curves in almost arbitrary characteristics. For exceptional groups we need some small explicit restrictions on the characteristic.


References [Enhancements On Off] (What's this?)


Additional Information

Jochen Heinloth
Affiliation: Fachbereich Mathematik der Universität Duisburg-Essen, D-45117 Essen, Germany
Email: jochen.heinloth@uni-due.de

DOI: https://doi.org/10.1090/S1056-3911-07-00476-6
Received by editor(s): February 1, 2006
Received by editor(s) in revised form: October 30, 2006
Published electronically: July 12, 2007

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website